# SDR WWMA9700080

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: No Test
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE LIGHT WOULD NOT TEST.  PERFORMED OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTOR, COULD NOT DUPLICATE PROBLEM.
